Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2019, Article ID 7498526, 19 pages
https://doi.org/10.1155/2019/7498526
Research Article

Sensitivity Analysis Based on Polynomial Chaos Expansions and Its Application in Ship Uncertainty-Based Design Optimization

1Key Laboratory of High Performance Ship Technology, Wuhan University of Technology, Ministry of Education, Wuhan, China
2School of Transportation, Wuhan University of Technology, China

Correspondence should be addressed to Haichao Chang; moc.361@374961163

Received 23 October 2018; Accepted 2 January 2019; Published 23 January 2019

Academic Editor: Krzysztof Puszynski

Copyright © 2019 Xiao Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao Wei, Haichao Chang, Baiwei Feng, and Zuyuan Liu, “Sensitivity Analysis Based on Polynomial Chaos Expansions and Its Application in Ship Uncertainty-Based Design Optimization,” Mathematical Problems in Engineering, vol. 2019, Article ID 7498526, 19 pages, 2019. https://doi.org/10.1155/2019/7498526.